MathSciNet Relay Station
MathSciNet bibliographic data
MR1014883 (91a:65228) 65N30 (65D05)
Bernardi, Christine Optimal finite-element interpolation on curved domains. SIAM J. Numer. Anal. 26 (1989), no. 5, 1212–1240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement